Amar Debbouche
Amar Debbouche
Professor of Mathematics, Guelma University, Algeria
Verified email at univ-guelma.dz - Homepage
Title
Cited by
Cited by
Year
Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems
A Debbouche, D Baleanu
Computers & Mathematics with Applications 62 (3), 1442-1450, 2011
1742011
Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls
A Debbouche, JJ Nieto
Applied Mathematics and Computation 245, 74-85, 2014
842014
Approximate controllability of fractional delay dynamic inclusions with nonlocal control conditions
A Debbouche, DFM Torres
Applied Mathematics and Computation 243, 161-175, 2014
722014
Sobolev type fractional dynamic equations and optimal multi-integral controls with fractional nonlocal conditions
A Debbouche, DFM Torres
arXiv preprint arXiv:1409.6028, 2014
712014
Nonlocal nonlinear integrodifferential equations of fractional orders
A Debbouche, D Baleanu, RP Agarwal
Boundary Value Problems 2012 (1), 78, 2012
682012
Approximate controllability of fractional nonlocal delay semilinear systems in Hilbert spaces
A Debbouche, DFM Torres
International Journal of Control 86 (9), 1577-1585, 2013
662013
Weak almost periodic and optimal mild solutions of fractional evolution equations.
A Debbouche, MM El-Borai
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
542009
Approximate controllability of fractional stochastic differential inclusions with nonlocal conditions
R Sakthivel, Y Ren, A Debbouche, NI Mahmudov
Applicable Analysis 95 (11), 2361-2382, 2016
532016
A class of time‐fractional reaction‐diffusion equation with nonlocal boundary condition
Y Zhou, L Shangerganesh, J Manimaran, A Debbouche
Mathematical Methods in the Applied Sciences 41 (8), 2987-2999, 2018
482018
On the iterative learning control for stochastic impulsive differential equations with randomly varying trial lengths
S Liu, A Debbouche, JR Wang
Journal of Computational and Applied Mathematics 312, 47-57, 2017
412017
Optimal solutions to relaxation in multiple control problems of Sobolev type with nonlocal nonlinear fractional differential equations
A Debbouche, JJ Nieto, DFM Torres
Journal of Optimization Theory and Applications 174 (1), 7-31, 2017
332017
Approximate controllability of Sobolev type nonlocal fractional stochastic dynamic systems in Hilbert spaces
M Kerboua, A Debbouche, D Baleanu
Abstract and applied analysis 2013, 2013
322013
Approximate controllability of Sobolev type fractional stochastic nonlocal nonlinear differential equations in Hilbert spaces
M Kerboua, A Debbouche, D Baleanu
Univ. Szeged, Bolyai Institute, 2014
312014
Exact null controllability for fractional nonlocal integrodifferential equations via implicit evolution system
A Debbouche, D Baleanu
Journal of Applied Mathematics 2012, 2012
312012
Fractional evolution integro-differential systems with nonlocal conditions
A Debbouche
Advances in Dynamical Systems and Applications 5 (1), 49-60, 2010
312010
A class of degenerate fractional evolution systems in Banach spaces
VE Fedorov, A Debbouche
Differential Equations 49 (12), 1569-1576, 2013
292013
Approximate controllability of semilinear Hilfer fractional differential inclusions with impulsive control inclusion conditions in Banach spaces
A Debbouche, V Antonov
Chaos, Solitons & Fractals 102, 140-148, 2017
272017
Existence of solutions for fractional differential inclusions with separated boundary conditions in Banach space
M Bragdi, A Debbouche, D Baleanu
Advances in Mathematical Physics 2013, 2013
252013
Analytic in a sector resolving families of operators for degenerate evolution fractional equations
VE Fedorov, EA Romanova, A Debbouche
Journal of Mathematical Sciences 228 (4), 380-394, 2018
232018
General fractional-order anomalous diffusion with non-singular power-law kernel
XJ Yang, HM Srivastava, DFM Torres, A Debbouche
Thermal Science, 2017
232017
The system can't perform the operation now. Try again later.
Articles 1–20